Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23 (2000), Issue 8, Pages 521-527
http://dx.doi.org/10.1155/S0161171200003574

On certain sufficient conditions for starlikeness

Department of Mathematics and Computer Sciences, Faculty of Mechanical Engineering, University of “Sv. Kiril i Metodij”, Karpos II b.b. 91000, Skopje, Macedonia

Received 22 October 1998; Revised 29 June 1999

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Nikola Tuneski, “On certain sufficient conditions for starlikeness,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 8, pp. 521-527, 2000. doi:10.1155/S0161171200003574